# SDR CA070111015

- Difficulty date: January 11, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 9,921 hours
- Engine: Pwa PW123D
- Engine time: 10,673 hours, 11,754 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3035987
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK AT ENGINE FIREWALL PRESSURE LINE. THE LINE WAS DAMAGED BY CHAFFING ON COLLAR (P/N 3043536-01A) AND RETAINING PLATE (P/N 3043535-01). POST SB21460.  2 OTHER LINES COVERED BY THE SAME SB (INCORPORATED IN DEC.2001) SHOWED SAME DAMAGE AND NEEDS REPLACEMENT. (TC NR 20070111015)
